Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 28, Number 4

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 28, Number 4 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 28, Number 4 (1922)
Bull. Amer. Math. Soc. 28 (1922)
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The fourteenth regular meeting of the Southwestern Section
E. B. Stouffer.
Bull. Amer. Math. Soc. 28 (1922), 145-147
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The twenty-eighth annual meeting of the American Mathematical Society
Arnold Dresden and R. G. D. Richardson.
Bull. Amer. Math. Soc. 28 (1922), 148-164
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The moment of inertia in the problem of $n$ bodies
W. D. Macmillan.
Bull. Amer. Math. Soc. 28 (1922), 165-168
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560534
Substitutions commutative with every substitution of an intransitive group
G. A. Miller.
Bull. Amer. Math. Soc. 28 (1922), 168-170
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560535
Summable infinite determinants
William L. Hart.
Bull. Amer. Math. Soc. 28 (1922), 171-178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560536
Algebraic guides to transcendental problems
R. D. Carmichael.
Bull. Amer. Math. Soc. 28 (1922), 179-210
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1560537
Notes
Bull. Amer. Math. Soc. 28 (1922), 225-227
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 28 (1922), 228-232
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Oeuvres complètes de Christiaan Huygens publiées par la Société Hollandaise des Sciences.
Reviewer: James P. C. Southall
Bull. Amer. Math. Soc. 28 (1922), 211-214
Review information
Full-text PDF Free Access
Das Relativitätsprinzip, by O. Blumenthal.
Raum. Zeit. Materie, by Hermnn Weyl.
Relativity. The special and the general Theory, by Albert Einstein.
The Theory of Relativity, by Robert D. Carmichael.
Das Relativitätsprinzip, by Adam Angerbach.
The Concept of Nature, by A. N. Whitehead.
Wiskunde, Waarheid, Werkelijkheid, by Door L. E. J. Brouwer.
Reviewer: G. D. Birkhoff
Bull. Amer. Math. Soc. 28 (1922), 215-221
Review information
Full-text PDF Free Access
Einführung in die theoretische Physik, by Clemens Schaefer.
Reviewer: Edwin B. Wilson
Bull. Amer. Math. Soc. 28 (1922), 222-223
Review information
Full-text PDF Free Access
Annuaire du Bureau des Longitudes pour.
Reviewer: Ernest W. Brown
Bull. Amer. Math. Soc. 28 (1922), 223-224
Review information
Full-text PDF Free Access
The Elements of Non-Euclidean Geometry, by D. M. Y. Sommerville.
Reviewer: Edward S. Allen
Bull. Amer. Math. Soc. 28 (1922), 223
Review information
Full-text PDF Free Access
Les Théories d'Einstein, by Lucien Fabre.
Reviewer: C. N. Reynolds
Bull. Amer. Math. Soc. 28 (1922), 224
Review information
Full-text PDF Free Access
Die Grundlagen der Geometrie als Unterbau für die Analytische Geometrie, by Lothar Heffter.
Reviewer: J. W. Young
Bull. Amer. Math. Soc. 28 (1922), 224
Review information
Full-text PDF Free Access
American Mathematical Society